EconPapers    
Economics at your fingertips  
 

The Levy sections theorem: an application to econophysics

Annibal Figueiredo, Raul Matsushita, Sergio Da Silva, Maurizio Serva, Gandhi Viswanathan, Cesar Nascimento and Iram Gleria

MPRA Paper from University Library of Munich, Germany

Abstract: We employ the Levy sections theorem in the analysis of selected dollar exchange rate time series. The theorem is an extension of the classical central limit theorem and offers an alternative to the most usual analysis of the sum variable. We find that the presence of fat tails can be related to the local volatility pattern of the series.

JEL-codes: C49 (search for similar items in EconPapers)
Date: 2007-07-03
New Economics Papers: this item is included in nep-ecm and nep-ets
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/3810/1/MPRA_paper_3810.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:3810

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2024-03-31
Handle: RePEc:pra:mprapa:3810